Fully discrete finite element approaches for time-dependent Maxwell's equations - Archive ouverte HAL Access content directly
Journal Articles Numerische Mathematik Year : 1999

Fully discrete finite element approaches for time-dependent Maxwell's equations

(1) ,
1
Jun Zou
  • Function : Author

Abstract

A fully discrete finite element method is used to approximate the electric field equation derived from time-dependent Maxwell's equations in three dimensional polyhedral domains. Optimal energy-norm error estimates are achieved for general Lipschitz polyhedral domains. Optimal L2 -norm error estimates are obtained for convex polyhedral domains.

Dates and versions

hal-01010719 , version 1 (20-06-2014)

Identifiers

Cite

Patrick Ciarlet, Jun Zou. Fully discrete finite element approaches for time-dependent Maxwell's equations. Numerische Mathematik, 1999, 82 (2), pp.193-219. ⟨10.1007/s002110050417⟩. ⟨hal-01010719⟩
97 View
0 Download

Altmetric

Share

Gmail Facebook Twitter LinkedIn More